Works matching AU Kirane, Mokhtar
Results: 91
Boundary-value problems for differential equations of fractional order.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 499, doi. 10.1007/s10958-013-1543-y
- By:
- Publication type:
- Article
Blowing-up solutions of the time-fractional dispersive equations.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 952, doi. 10.1515/anona-2020-0153
- By:
- Publication type:
- Article
Discussion of some inequalities via fractional integrals.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-017-1609-3
- By:
- Publication type:
- Article
Nonexistence of Global Weak Solutions of a System of Nonlinear Wave Equations with Nonlinear Fractional Damping.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/5764195
- By:
- Publication type:
- Article
The Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 7, p. 3625, doi. 10.3934/cpaa.2020160
- By:
- Publication type:
- Article
STABILITY RESULT FOR THE TIMOSHENKO SYSTEM WITH A TIME-VARYING DELAY TERM IN THE INTERNAL FEEDBACKS.
- Published in:
- Communications on Pure & Applied Analysis, 2011, v. 10, n. 2, p. 667, doi. 10.3934/cpaa.2011.10.667
- By:
- Publication type:
- Article
DETERMINATION OF INITIAL DATA FOR A REACTION-DIFFUSION SYSTEM WITH VARIABLE COEFFICIENTS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 2, p. 771, doi. 10.3934/dcds.2019032
- By:
- Publication type:
- Article
Extended Global Asymptotic Stability Conditions for a Generalized Reaction–Diffusion System.
- Published in:
- Acta Applicandae Mathematicae, 2019, v. 160, n. 1, p. 1, doi. 10.1007/s10440-018-0191-0
- By:
- Publication type:
- Article
A New Fourier Truncated Regularization Method for Semilinear Backward Parabolic Problems.
- Published in:
- Acta Applicandae Mathematicae, 2017, v. 148, n. 1, p. 143, doi. 10.1007/s10440-016-0082-1
- By:
- Publication type:
- Article
A degenerate diffusion problem with dynamical boundary conditions Diffusion problem with dynamical boundary conditions.
- Published in:
- Mathematische Annalen, 2002, v. 323, n. 2, p. 377, doi. 10.1007/s002080100308
- By:
- Publication type:
- Article
An Inverse Problem for a Non-Homogeneous Time-Space Fractional Equation.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 15, p. 2586, doi. 10.3390/math10152586
- By:
- Publication type:
- Article
Absence of Global Solutions for a Fractional in Time and Space Shallow-Water System.
- Published in:
- Mathematics (2227-7390), 2019, v. 7, n. 11, p. 1127, doi. 10.3390/math7111127
- By:
- Publication type:
- Article
Regularization of a sideways problem for a time-fractional diffusion equation with nonlinear source.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2020, v. 28, n. 2, p. 211, doi. 10.1515/jiip-2018-0040
- By:
- Publication type:
- Article
Global asymptotic and exponential synchronization of ring neural network with reaction-diffusion term and unbounded delay.
- Published in:
- Neural Computing & Applications, 2018, v. 30, n. 2, p. 487, doi. 10.1007/s00521-016-2697-6
- By:
- Publication type:
- Article
Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument.
- Published in:
- Neural Computing & Applications, 2016, v. 27, n. 8, p. 2483, doi. 10.1007/s00521-015-2019-4
- By:
- Publication type:
- Article
Nonexistence for the Laplace equation with a dynamical boundary condition of fractional type.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 5, p. 849, doi. 10.1007/s11202-007-0086-1
- By:
- Publication type:
- Article
Absence of local and global solutions to an elliptic system with time-fractional dynamical boundary conditions.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 3, p. 477, doi. 10.1007/s11202-007-0050-0
- By:
- Publication type:
- Article
Stability properties of solutions of impulsive parabolic differential-functional equations.
- Published in:
- Applicable Analysis, 2001, v. 79, n. 1/2, p. 63, doi. 10.1080/00036810108840952
- By:
- Publication type:
- Article
An Exterior Parabolic Differential Inequality Under Semilinear Dynamical Boundary Conditions.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2021, v. 44, n. 2, p. 639, doi. 10.1007/s40840-020-00973-0
- By:
- Publication type:
- Article
Determination of two unknown functions of different variables in a time‐fractional differential equation.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4185, doi. 10.1002/mma.10539
- By:
- Publication type:
- Article
Blowing‐up solutions for the Moorea–Gibson–Thompson equation with a viscoelastic memory and an external force.
- Published in:
- Mathematical Methods in the Applied Sciences, 2024, v. 47, n. 16, p. 12567, doi. 10.1002/mma.10094
- By:
- Publication type:
- Article
Editorial for the MMAS special issue: "Integral equations and their applications".
- Published in:
- 2024
- By:
- Publication type:
- Editorial
On a fractional‐order mathematical model to assess the impact of diabetes and its associated complications in the United Arab Emirates.
- Published in:
- Mathematical Methods in the Applied Sciences, 2024, v. 47, n. 8, p. 6892, doi. 10.1002/mma.9947
- By:
- Publication type:
- Article
Inverse problem for a time‐fractional differential equation with a time‐ and space‐integral conditions.
- Published in:
- Mathematical Methods in the Applied Sciences, 2023, v. 46, n. 15, p. 16381, doi. 10.1002/mma.9453
- By:
- Publication type:
- Article
Non‐existence of global solution for a nonlinear integro‐differential inequality.
- Published in:
- Mathematical Methods in the Applied Sciences, 2023, v. 46, n. 14, p. 15259, doi. 10.1002/mma.9376
- By:
- Publication type:
- Article
Nonexistence of global solutions of systems of time fractional differential equations posed on the Heisenberg group.
- Published in:
- Mathematical Methods in the Applied Sciences, 2022, v. 45, n. 12, p. 7336, doi. 10.1002/mma.8243
- By:
- Publication type:
- Article
Lyapunov‐ and Hartman–Wintner‐type inequalities for a nonlinear fractional BVP with generalized ψ ‐Hilfer derivative.
- Published in:
- Mathematical Methods in the Applied Sciences, 2021, v. 44, n. 3, p. 2637, doi. 10.1002/mma.6590
- By:
- Publication type:
- Article
Existence of solutions of fractional p‐Laplacian systems with different critical Sobolev‐Hardy exponents.
- Published in:
- Mathematical Methods in the Applied Sciences, 2020, v. 43, n. 17, p. 10237, doi. 10.1002/mma.6691
- By:
- Publication type:
- Article
Solution blow‐up for a fractional in time acoustic wave equation.
- Published in:
- Mathematical Methods in the Applied Sciences, 2020, v. 43, n. 10, p. 6566, doi. 10.1002/mma.6400
- By:
- Publication type:
- Article
On a terminal value problem for a system of parabolic equations with nonlinear-nonlocal diffusion terms.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2021, v. 26, n. 3, p. 1579, doi. 10.3934/dcdsb.2020174
- By:
- Publication type:
- Article
Some nonexistence results for space–time fractional Schrödinger equations without gauge invariance.
- Published in:
- Fractional Calculus & Applied Analysis, 2022, v. 25, n. 4, p. 1361, doi. 10.1007/s13540-022-00046-y
- By:
- Publication type:
- Article
Global existence and large time behavior of solutions of a time fractional reaction diffusion system.
- Published in:
- Fractional Calculus & Applied Analysis, 2020, v. 23, n. 2, p. 390, doi. 10.1515/fca-2020-0019
- By:
- Publication type:
- Article
Extremum principle for the Hadamard derivatives and its application to nonlinear fractional partial differential equations.
- Published in:
- Fractional Calculus & Applied Analysis, 2019, v. 22, n. 2, p. 358, doi. 10.1515/fca-2019-0022
- By:
- Publication type:
- Article
Lyapunov-type inequalities for a fractional <italic>p</italic>-Laplacian system.
- Published in:
- Fractional Calculus & Applied Analysis, 2017, v. 20, n. 6, p. 1485, doi. 10.1515/fca-2017-0078
- By:
- Publication type:
- Article
A SURVEY OF USEFUL INEQUALITIES IN FRACTIONAL CALCULUS.
- Published in:
- Fractional Calculus & Applied Analysis, 2017, v. 20, n. 3, p. 574, doi. 10.1515/fca-2017-0031
- By:
- Publication type:
- Article
NONEXISTENCE OF SOLUTIONS OF SOME NON-LINEAR NON-LOCAL EVOLUTION SYSTEMS ON THE HEISENBERG GROUP.
- Published in:
- Fractional Calculus & Applied Analysis, 2015, v. 18, n. 6, p. 1336, doi. 10.1515/fca-2015-0077
- By:
- Publication type:
- Article
Nonexistence results for a class of evolution equations in the Heisenberg group.
- Published in:
- Fractional Calculus & Applied Analysis, 2015, v. 18, n. 3, p. 717, doi. 10.1515/fca-2015-0044
- By:
- Publication type:
- Article
Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations with a balance law.
- Published in:
- Mathematical Methods in the Applied Sciences, 1998, v. 21, n. 13, p. 1227, doi. 10.1002/(SICI)1099-1476(19980910)21:13<1227::AID-MMA993>3.0.CO;2-3
- By:
- Publication type:
- Article
Blowing-up solutions to two-times fractional differential equations.
- Published in:
- Mathematische Nachrichten, 2013, v. 286, n. 17/18, p. 1797, doi. 10.1002/mana.201200047
- By:
- Publication type:
- Article
Lyapunov, Hartman-Wintner and De La Vallée Poussin-type inequalities for fractional elliptic boundary value problems.
- Published in:
- Complex Variables & Elliptic Equations, 2022, v. 67, n. 1, p. 246, doi. 10.1080/17476933.2020.1825393
- By:
- Publication type:
- Article
Solvability of Mixed Problems for a Fourth-Order Equation with Involution and Fractional Derivative.
- Published in:
- Fractal & Fractional, 2023, v. 7, n. 2, p. 131, doi. 10.3390/fractalfract7020131
- By:
- Publication type:
- Article
Nonexistence of Global Positive Solutions for p-Laplacian Equations with Non-Linear Memory.
- Published in:
- Fractal & Fractional, 2021, v. 5, n. 4, p. 189, doi. 10.3390/fractalfract5040189
- By:
- Publication type:
- Article
Uniform boundedness and extinction results of solutions to a predator-prey system.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2020, n. 1-32, p. 1, doi. 10.14232/ejqtde.2020.1.11
- By:
- Publication type:
- Article
Temperature growth and temperature bounds in special cases of combustion models.
- Published in:
- Applicable Analysis, 1993, v. 50, n. 1/2, p. 131, doi. 10.1080/00036819308840189
- By:
- Publication type:
- Article
Global bounds of solutions for a strongly coupled system of reaction-diffusion equations.
- Published in:
- Applicable Analysis, 1991, v. 40, n. 2/3, p. 73, doi. 10.1080/00036819108839995
- By:
- Publication type:
- Article
On the blowing up solutions of a system of fractional differential equations.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2025, v. 18, n. 2, p. 1, doi. 10.3934/dcdss.2024081
- By:
- Publication type:
- Article
Liouville-type results for elliptic equations with advection and potential terms on the Heisenberg group.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2023, v. 16, n. 8, p. 1, doi. 10.3934/dcdss.2022171
- By:
- Publication type:
- Article
Blowing-up solutions of differential equations with shifts: A survey.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2023, v. 16, n. 6, p. 1, doi. 10.3934/dcdss.2022100
- By:
- Publication type:
- Article
Lyapunov-type inequalities for fractional quasilinear problems via variational methods.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2017, v. 10, n. 5, p. 2471, doi. 10.22436/jnsa.010.05.17
- By:
- Publication type:
- Article
Nonexistence of global weak solutions of a system of wave equations on the Heisenberg group.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2016, v. 9, n. 5, p. 3279, doi. 10.22436/jnsa.009.05.114
- By:
- Publication type:
- Article